按条件检索“100”条记录

已选条件: 数据来源: EI × 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A Mixed Element Method for the Desorption-Diffusion-Seepage Model of Gas Flow in Deformable Coalbed Methane Reservoirs EI SCOPUS SCIE

作者:Yang, Lei

作者机构:[Yang, L]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

资源类型:期刊论文

WOS:000344669600001

2. Lower bounds of shortest vector lengths in random NTRU lattices EI SCOPUS SCIE

作者:Bi, Jingguo; Cheng, Qi

作者机构:[Bi, Jingguo] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Bi, Jingguo; Cheng, Qi] Univ Oklahoma, Sch Comp Sci, Norman, OK 73019 USA.; [Bi, Jingguo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Bi, Jingguo] State Key Lab Math Engn & Adv Comp, Wuxi, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.560,Issue.P2,121-130

资源类型:期刊论文

WOS:000347601100003

3. An Efficient Estimation of the Mean Residual Life Function with Length-Biased Right-Censored Data EI SCOPUS SCIE

作者:Wu, Hongping; Luan, Yihui

作者机构:[Wu, Hongping; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Hongping] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:1

资源类型:期刊论文

WOS:000337841800001

4. Correction and improvement on several results in quantitative logic EI SCOPUS SCIE

作者:Li, Cheng; Liu, Hua-Wen; Wang, Guo-Jun

作者机构:[Li, Cheng; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Guo-Jun] Shaanxi Normal Univ, Inst Math, Xian 710062, Peoples R China.; [Wang, Guo-Jun] Xi An Jiao Tong Univ, Ctr Sci Res, Xian 710049, Peoples R China.

来源:INFORMATION SCIENCES,2014,Vol.278,555-558

WOS被引数:1

资源类型:期刊论文

WOS:000338390100037

5. Stochastic Maximum Principle for Mean-Field Type Optimal Control Under Partial Information EI SCOPUS SCIE

作者:Wang, G.;Zhang, C.;Zhang, W.

作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Zhang, C] School of Control Science and Engineering, Shandong University, Jinan 250061, China;[ Zhang, W] College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266590, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2014,Vol.59,Issue.2,522-528

WOS被引数:32

资源类型:期刊论文

WOS:000330767500026

6. Linear Quadratic Nonzero Sum Differential Games with Asymmetric Information EI SCOPUS SCIE

作者:Chang, Dejian; Xiao, Hua

作者机构:[Chang, Dejian] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Chang, Dejian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xiao, Hua] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:2

资源类型:期刊论文

WOS:000340451400001

7. A two-grid expanded mixed element method for nonlinear non-Fickian flow model in porous media EI SCOPUS SCIE

作者:Liu, Wei; Li, Xindong; Zhao, Qingli

作者机构:[Liu, Wei] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.; [Li, Xindong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Qingli] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2014,Vol.91,Issue.6,1299-1314

WOS被引数:3

资源类型:期刊论文

WOS:000340826000010

8. Relationship between maximum principle and dynamic programming for stochastic differential games of jump diffusions EI SCOPUS SCIE

作者:Shi, Jingtao

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shi, Jingtao] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL,2014,Vol.87,Issue.4,693-703

WOS被引数:1

资源类型:期刊论文

WOS:000332205200003

9. Relationship between maximum principle and dynamic programming principle for stochastic recursive optimal control problems of jump diffusions EI SCOPUS SCIE

作者:Jingtao Shi

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2014,Vol.35,Issue.1,61-76

WOS被引数:1

资源类型:期刊论文

WOS:000329753000004

10. A Uniformly Optimal-Order Estimate for Finite Volume Method for Advection-Diffusion Equations EI SCOPUS SCIE

作者:Yongqiang Ren;Aijie Cheng;Hong Wang

作者机构:[Ren, Y] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Cheng, A] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.1,17-43

WOS被引数:4

资源类型:期刊论文

WOS:000327442500002

11. A nonconforming scheme with high accuracy for the plate bending problem EI SCOPUS SCIE

作者:Sun, Ming; Song, Shicang; Liu, Zeyi

作者机构:[Sun, Ming; Song, Shicang; Liu, Zeyi] Zhengzhou Univ, Sch Math & Stat, Zhengzhou 450001, Henan, Peoples R China.; [Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2014,Vol.68,Issue.10,1083-1092

WOS被引数:1

资源类型:期刊论文

WOS:000345475600001

12. Existence of Asymptotic Values for Nonexpansive Stochastic Control Systems EI SCOPUS SCIE

作者:Buckdahn, Rainer; Goreac, Dan; Quincampoix, Marc

作者机构:[Buckdahn, Rainer; Quincampoix, Marc] Univ Brest, Lab Math Bretagne Atlantique CNRS UMR 6205, F-29200 Brest, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Goreac, Dan] Univ Paris Est, LAMA UMR 8050, UPEMLV, UPEC,CNRS, F-77454 Marne La Vallee, France.

来源:APPLIED MATHEMATICS AND OPTIMIZATION,2014,Vol.70,Issue.1,1-28

WOS被引数:9

资源类型:期刊论文

WOS:000339107200001

13. Fault attacks on hyperelliptic curve discrete logarithm problem over binary field EI SCOPUS SCIE

作者:WANG MingQiang;XUE HaiYang;ZHAN Tao;

作者机构:[WANG MingQiang;XUE HaiYang;ZHAN Tao]School of Mathematics,Shandong University;[WANG MingQiang;XUE HaiYang;ZHAN Tao]State Key Laboratory of Information Security,Institute of Information Engineering,Chinese Academy of Sciences

来源:Science China(Information Sciences),SCIENCE CHINA-INFORMATION SCIENCES,2014,Vol.57,Issue.3,187-203

资源类型:期刊论文

WOS:000332351000016

14. J-self-adjoint extensions of a class of Hamiltonian differential systems EI SCOPUS SCIE

作者:Sun, Huaqing; Shi, Yuming; Jian, Wenwen

作者机构:[Sun, Huaqing; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Huaqing; Jian, Wenwen] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,Vol.462,204-232

WOS被引数:1

资源类型:期刊论文

WOS:000342540300010

15. SYNCHRONIZATION OF INTERCONNECTED MULTI-VALUED LOGICAL NETWORKS EI SCOPUS SCIE

作者:Meng, Min; Feng, Jun-e; Hou, Zhongsheng

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Hou, Zhongsheng] Beijing Jiaotong Univ, Adv Control Syst Lab, Beijing 100044, Peoples R China.

来源:ASIAN JOURNAL OF CONTROL,2014,Vol.16,Issue.6,1659-1669

WOS被引数:13

资源类型:期刊论文

WOS:000344406500008

16. Regular approximations of spectra of singular second-order symmetric linear difference equations EI SCOPUS SCIE

作者:Liu, Yan; Shi, Yuming

作者机构:[Liu, Yan; Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,Vol.444,183-210

WOS被引数:4

资源类型:期刊论文

WOS:000331026800014

17. Minimum total coloring of planar graph EI SCOPUS SCIE

作者:Wang, Huijuan;Wu, Lidong;Wu, Weili;Pardalos, Panos M.;Wu, Jianliang

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, L] Department of Computer Science, University of Texas at Dallas, Richardson, TX 75080, United States;[ Wu, W] Department of Computer Science, University of Texas at Dallas, Richardson, TX 75080, United States, College of Computer Science and Technology, TaiYuan University of Technology, Taiyuan, 030024, China;[ Pardalos, P.M] Department of Industrial and System Engineering and Center for Applied Optimization, University of Florida, Gainesville, FL 32611, United States;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of global optimization,JOURNAL OF GLOBAL OPTIMIZATION,2014,Vol.60,Issue.4,777-791

WOS被引数:13

资源类型:期刊论文

WOS:000345083300012

18. Backward stochastic differential equations driven by G-Brownian motion EI SCOPUS SCIE

作者:Hu, M.;Ji, S.;Peng, S.;Song, Y.

作者机构:[Hu, M] School of Mathematics, Shandong University, China;[ Ji, S] Qilu Institute of Finance, Shandong University, China;[ Peng, S] School of Mathematics, Shandong University, China, Qilu Institute of Finance, Shandong University, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.1,759-784

WOS被引数:30

资源类型:期刊论文

WOS:000329594400030

19. Topological structure and the disturbance decoupling problem of singular Boolean networks EI SCOPUS SCIE

作者:Meng, Min; Feng, Jun-e

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IET CONTROL THEORY AND APPLICATIONS,2014,Vol.8,Issue.13,1247-1255

WOS被引数:24

资源类型:期刊论文

WOS:000341184800011

20. Cell-centered finite difference method for parabolic equation EI SCOPUS SCIE

作者:Xu, Wenwen

作者机构:[Xu, WW]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2014,Vol.235,66-79

WOS被引数:3

资源类型:期刊论文

WOS:000335898500008

共 5 页, 100 条记录

TOP